Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 75, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2016, 2:50 PM MDT for Mora County, New Mexico. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2016, 2:50 PM MDT (20:50 UTC)
- Expired
- Jun 6, 2016, 3:12 PM MDT
- In force
- 22 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mora County, NM
The radar
The Albuquerque radar (KABX), 202 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -466 J/kg
- Mixed-layer LCL
- 1964 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
781
WUUS55 KABQ 062050
SVRABQ
NMC033-062130-
/O.NEW.KABQ.SV.W.0075.160606T2050Z-160606T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT MON JUN 6 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MORA COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 330 PM MDT
* AT 249 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OCATE...OR
20 MILES NORTHWEST OF WAGON MOUND...MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OCATE AND OJO FELIZ.
THIS INCLUDES INTERSTATE 25 NEAR MILE MARKER 392.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.
&&
LAT...LON 3607 10468 3589 10509 3625 10517 3626 10514
3626 10494
TIME...MOT...LOC 2049Z 318DEG 30KT 3620 10499
HAIL...1.00IN
WIND...60MPH
$$
CA1 follow-up statement
092
WWUS55 KABQ 062112
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT MON JUN 6 2016
NMC033-062122-
/O.CAN.KABQ.SV.W.0075.000000T0000Z-160606T2130Z/
MORA-
312 PM MDT MON JUN 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MORA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ALBUQUERQUE.
LAT...LON 3607 10468 3589 10509 3625 10517 3626 10514
3626 10494
TIME...MOT...LOC 2106Z 318DEG 30KT 3367 10748
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:51 AM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 6, 11:51 AM MDT, 2 hours 59 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1151 AM MDT MON JUN 6 2016 .AVIATION... 18Z TAF CYCLE Similar TAFs this cycle to yesterday's 18z issuance. Highest probabilities of thunderstorm impacts are at KLVS and KTCC... followed by KROW and KSAF...then KAEG and KABQ in terms of rankings. MVFR conditions forecast with thunderstorm impacts... although brief IFR conditions are possible...especially at KLVS. Better potential this evening for thunderstorm organization across NE New Mexico than yesterday evening...with a S-SE progression overnight. A moderate east canyon/gap wind forecast at KABQ later this evening with gusts to near 32kts. KFMN and KGUP will be VFR and free of thunderstorm impacts...but sinking smoke from wildfires over Arizona may limit visibilities by Tuesday morning. Forecast confidence too low to include in prevailing or tempo groups at KFMN/KGUP. 11 && .PREV DISCUSSION...305 AM MDT MON JUN 6 2016... .SYNOPSIS... Active weather pattern to continue through the forecast period. Ridge of high pressure to our west will weaken as it moves over NM through Tuesday. Storm over northern NV will weaken as well as it drifts slowly east over the state Wednesday through Thursday. Next trough will move inland this weekend and draw more moisture north ahead of it, making this weekend more unsettled than previously thought. && .DISCUSSION... Last evenings/overnight Mesoscale Convective System (MCS) is weakening over our southeast zones. We will likely see a repeat late today into tonight over the east. Steering flow may be more southeast versus the due south flow of the current dying MCS. It will be another very warm day with above normal highs, except over our southeast zones where clouds will be slow to break this morning. The ridge of high pressure to our west will inch east with drier air making it into western NM. Northwest zones will be dry and hot, while any storms near the AZ border in the Gila region will be mostly dry. Storms in the northeast quarter of NM could be strong to severe. Another active night across the east while isolated convection in our central zones ends during the night. The ridge of high pressure makes it over NM Tuesday albeit in a weaker state. Surface dewpoints will lower most areas as drier air continues to press into the state from west to east. Showers and thunderstorms will be fewer in number and mostly confined from the central mountains to the TX border. Highs will be mainly above normal. The northern NV storm will weaken and inch toward NM, finally drifting across the state from Wednesday through Thursday before getting caught up in the developing southwest flow aloft. This southwest flow will be the result of the next storm system approaching the west coast at the end of this week, in the form of a longwave trough. Another round of increased moisture will get drawn north ahead of it late this week and next weekend. Mostly places will have at least isolated convection from Thursday through Saturday with the western and northern mountains having the highest POPS. A closed low will develop out of the western trough over southern CA this coming weekend and deepen as it moves through AZ. It will then weaken as it crosses NM early next week, providing us with another significant round of precipitation. CHJ && .FIRE WEATHER... Humidities will generally trend downward through Wednesday with a downtick in thunderstorm coverage today and Tuesday. In fact, it should be dry enough by Tuesday for no thunderstorms in the west. Spotty convection may return to the west on Wednesday as a weak upper level trough shifts southeastward over the state. Some storms will produce little or no rain west of the northern and central mountains to the AZ border today and Wednesday. Moisture will increase from the south Thursday through the end of the week as an upper level trough gradually shifts inland from the Pacific and an upper level low pressure system slowly crosses the NW corner of the US. This will cause thunderstorm coverage to trend upward again with a moister ratio of wet to dry cells. Otherwise, high temperatures will be above to well above normal through the work week, except for some below normal readings in the east today and in the west Friday. It will also be gusty each day in the east. The strongest winds should be Tuesday, ahead of Wednesday's weak upper trough. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 52
Hazardous weather outlook, Jun 6, 5:10 AM MDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 510 AM MDT MON JUN 6 2016 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 510 AM MDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO TONIGHT FROM THE NORTHERN MOUNTAINS SOUTHEASTWARD ACROSS MUCH OF EASTERN NM. SOME STORMS MAY BE STRONG OR SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING. HOWEVER...GIVEN ABUNDANT ATMOSPHERIC MOISTURE FOR EARLY JUNE...HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WORK WEEK AND INTO THIS COMING WEEKEND...FAVORING AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TUESDAY THEN ACROSS THE WESTERN AND NORTHERN MOUNTAINS FROM WEDNESDAY ON. A FEW STORMS MAY BE STRONG WITH GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING WILL BE A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND RAIN AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 40
In the hours before
Special weather statement, Jun 6, 12:58 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1258 PM MDT MON JUN 6 2016 NMZ514-515-061945- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 1258 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY UNTIL 145 PM MDT... AT 1258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF COWLES...OR 17 MILES SOUTHWEST OF MORA. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROCIADA. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS E.V. LONG CAMPGROUND AND EL PORVENIR CAMPGROUND. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3585 10532 3562 10546 3575 10562 3587 10556 TIME...MOT...LOC 1858Z 295DEG 1KT 3579 10554 CL
Special weather statement, Jun 6, 2:15 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
215 PM MDT MON JUN 6 2016
NMZ512-514-515-062045-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE
CRISTO MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
215 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 245 PM MDT...
AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UPPER COLONIAS...OR 20 MILES WEST OF LAS
VEGAS...MOVING SOUTH AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PECOS...UPPER COLONIAS...GLORIETA...LOWER COLONIAS AND MINERAL HILL.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 303 AND 307.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS E.V. LONG
CAMPGROUND...EL PORVENIR CAMPGROUND...FIELD TRACT CAMPGROUND...LISBOA
SPRINGS FISH HATCHERY...AND PECOS NATIONAL HISTORICAL PARK.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3572 10541 3559 10540 3560 10541 3559 10542
3557 10541 3554 10542 3555 10540 3549 10540
3550 10569 3552 10570 3550 10571 3550 10575
3574 10568
TIME...MOT...LOC 2015Z 021DEG 15KT 3565 10558
CLSpecial weather statement, Jun 6, 2:21 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
221 PM MDT MON JUN 6 2016
NMZ511-062045-
JEMEZ MOUNTAINS-
221 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOS ALAMOS AND EAST
CENTRAL SANDOVAL COUNTIES UNTIL 245 PM MDT...
AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF LOS ALAMOS...MOVING SOUTH AT 15
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOS ALAMOS...JEMEZ SPRINGS...JEMEZ STATE MONUMENT AND PONDEROSA.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS JEMEZ FALLS
CAMPGROUND...PALIZA CAMPGROUND...REDONDO CAMPGROUND...SAN ANTONIO
CAMPGROUND...VISTA LINDA CAMPGROUND...PAJARITO MOUNTAIN SKI
AREA...JEMEZ STATE MONUMENT...TENT ROCKS NATIONAL MONUMENT...AND
BATTLESHIP ROCK.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3591 10632 3564 10637 3562 10639 3561 10638
3559 10638 3559 10639 3570 10678 3598 10663
TIME...MOT...LOC 2021Z 021DEG 15KT 3585 10646
CLSpecial weather statement, Jun 6, 2:32 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 232 PM MDT MON JUN 6 2016 NMZ513-515-527-062100- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-RATON RIDGE/JOHNSON MESA-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 232 PM MDT MON JUN 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL 300 PM MDT... AT 232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTH OF STONEWALL...OR 31 MILES NORTHEAST OF QUESTA...MOVING SOUTH AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VERMEJO PARK. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3699 10489 3682 10492 3683 10520 3700 10519 TIME...MOT...LOC 2032Z 021DEG 15KT 3694 10510 CL
Special weather statement, Jun 6, 2:38 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT MON JUN 6 2016
NMZ515-062115-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
238 PM MDT MON JUN 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND
SOUTHWESTERN COLFAX COUNTIES UNTIL 315 PM MDT...
AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLACK LAKE...OR 23 MILES EAST OF TAOS...
MOVING SOUTH AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANGEL FIRE...BLACK LAKE...COYOTE CREEK STATE PARK...OCATE AND
GUADALUPITA.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS ANGEL FIRE
SKI AREA...HAROLD BROCK ACCESS POINT...AND COYOTE CREEK STATE PARK.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3639 10496 3637 10499 3633 10495 3626 10491
3622 10495 3622 10490 3616 10488 3617 10490
3618 10493 3616 10494 3613 10488 3611 10487
3613 10534 3640 10529
TIME...MOT...LOC 2038Z 021DEG 15KT 3630 10517
CLThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:15 PM MDT | Special Weather Statement | ABQ | Valencia | 30 min |
| Jun 5, 6:25 PM MDT | Special Weather Statement | ABQ | Guadalupe | 35 min |
| Jun 5, 6:43 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Jun 5, 6:48 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Jun 5, 6:57 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 48 min |
| Jun 5, 7:20 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Jun 5, 7:33 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 42 min |
| Jun 5, 7:37 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 14 min |
| Jun 5, 7:54 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| Jun 5, 8:32 PM MDT | Special Weather Statement | ABQ | Santa Fe | 28 min |
| Jun 5, 8:53 PM MDT | Special Weather Statement | ABQ | Bernalillo | 37 min |
| Jun 5, 9:04 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 56 min |
| Jun 5, 9:16 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Jun 5, 9:36 PM MDT | Special Weather Statement | ABQ | Quay | 39 min |
| Jun 6, 12:58 PM MDT | Special Weather Statement | ABQ | Santa Fe | 47 min |
| Jun 6, 2:15 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Jun 6, 2:21 PM MDT | Special Weather Statement | ABQ | Los Alamos | 24 min |
| Jun 6, 2:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jun 6, 2:38 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| Jun 6, 2:51 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jun 6, 2:54 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jun 6, 3:05 PM MDT | Special Weather Statement | ABQ | Colfax | 40 min |
| Jun 6, 3:20 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 25 min |
| Jun 6, 3:21 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 114 min |
| Jun 6, 3:44 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 6, 3:52 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| Jun 6, 4:32 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 43 min |
| Jun 6, 4:33 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 6, 4:42 PM MDT | Special Weather Statement | ABQ | Santa Fe | 48 min |
| Jun 6, 4:47 PM MDT | Special Weather Statement | ABQ | Taos | 28 min |
| Jun 6, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 16 min |
| Jun 6, 5:17 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 43 min |
| Jun 6, 5:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 51 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.